# SDR ASAA2016070817310

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,855 hours, 6,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EXIT LOCATOR LIGHTS NOT OPERATING.  ACFT GROUNDED.  EXIT LOCATOR LIGHTS OPS CHECKED GOOD IAW AMM 33-50-00.
